# SDR ASAA2015012810770

- Difficulty date: January 28, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65454288
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING THE CENTER WING BOX AT STA 663.5 AT, APPROXIMATELY RBL 64 NOTICED THAT WHAT APPEARED TO BE ANOTHER HIGH LOCK IN THE AREA WOULD FLEX WHILE CLEANING. UPON FURTHER INVESTIGATION FOUND THAT IT WAS A POCKET THAT WAS CORRODED UNDER THE FUEL VAPOR BARRIER.  ACFT GROUNDED.  REMOVED CENTER WING, SECTION UPPER SKIN CORRODED AT BS663, RBL 64 AND ACCOMPLISHED CORROSION BLEND REPAIR IAW EA NR 400, 57EA 14573. THIS IS A CAT A REPAIR.  HOWEVER MFG RECOMMENDS THAT PERFORMS REPEAT VISUAL INSPECTIONS EVERY 24 MOS. TO AVOID POTENTIAL CORROSION DEVELOPMENT IN THE FUTURE REFER TO T/C 400 57 EA 14574 FOR INSPECTIONS W 2.07, O .180, R .097, L 1.19, D .083.
